# SDR SWIA202158794

- Difficulty date: March 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 J ANGLE IS CORRODED     (C-CHECK RO 6/11/2021)     BLENDED CORROSION ON J ANGLE IAW CRJ-200 SRM 51-12-00 AND FOUND IT TO BE CORRODED OUT OF LIMITS IAW CRJ-200 SRM 53-11-19 AND 53-00-00.  REMOVED CORRODED FS.280.00 J-ANGLE IAW CRJ-200 SRM 51-42-06 AND 51 -42-21. LOCATED AND DRILLED NEW SERVICABLE JANGLE PN:600-34017-351S IAW 51-40-11. INSTALLED NEW SERVICABLE FS.280.00 J-ANGLE PN:600-34017-351S IAW CRJ-200 SRM 51-42-06 AND 51-42-21.  APPLIED TOPCOAT AND CIC TO REPAIRED AREA IAW CRJ-200 SRM 51-2111 AND 51-25-00. REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
